# SDR IPXA2017011912974

- Difficulty date: January 10, 2017
- Submitted: January 20, 2017
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 56,022 hours, 14,668 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA7530502
- Condition: Cracked
- Location: Bs 1199-1219
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, MAIN CABIN BS 1199 - 1219, LONGERON 17R IS CRACKED.  REMOVED AND REPLACED THE LONGERON IAW DWG AEA7530 AND SRM 51-33-01.
